sexologist-icon
Pain after urinating
I had pain just after urinating. I took the medicine Moxiforce 650mg for it. After taking the medicine it didn't pain but it recurred within two weeks. I took the complete dose of 6 tablets twice. It is starting to pain again. What should i do ? What are the tests i should get done ?
52 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Rashmi T V
General Physician 3 yrs exp Bangalore
Hi It might be due to recurrence of urinary tract infection...... Drink plenty of water .... History of bladder disturbance like incomplete voiding is important..... Consult physician... You might have to get your urine routine done and also USG abdomen done...
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.